# SDR 99UAL900204

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356UA
- Make and model: Boeing 737322
- Aircraft serial: 24362
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: B Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PARTIAL LOSS OF 'B' SYSTEM HYDRAULIC FLUID.  *S/D*  FOUND LEAK AT UNION ON MAINTENANCE VALVE IN LEFT SIDE OF TAIL.  REPLACED PACKING, SERVICED B HYDRAULIC SYSTEM.  LEAK CHECKED SYSTEM.  NO LEAK NOTED, CHECKED OK.
